# SDR AALA202505286428

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10709
- Aircraft time: 13,860 hours, 3,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 37 WHITE EMERGENCY PATH LIGHT INOPERATIVE. MAINTENANCE FOUND CANNON PLUG DISCONNECTED FROM WALL CONNECTION, CONNECTED CANNON PLUG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
